PANADOL COLD RELIEF 12 CAPLETS

PANADOL COLD RELIEF 12 CAPLETS View larger

COLD + FLU

COLD RELIEF

Fast & Effective Relief of

Blocked Nose

Fever

Body Aches or other pains

12 CAPLETS













More details

$ 9.50

15 Items

What others are saying about this product

No customer reviews for the moment.

Write a review

PANADOL COLD RELIEF 12 CAPLETS

PANADOL COLD RELIEF 12 CAPLETS

COLD + FLU

COLD RELIEF

Fast & Effective Relief of

Blocked Nose

Fever

Body Aches or other pains

12 CAPLETS













More info

Dosage and  Administration

* For oral use only * Do not take more frequently than every 4 hours.

* Adults ( including the elderly ) and children over 12 years:

Take 2 caplets with water, every 4 to 6 hours as needed * Do not take more than 8

caplets per day. If symptom persist after 5 days , seek medical advice .

* Children under  12 years : Not recommended , except on the advice of a doctor.

Do not use if you allergic to Paracetamol and / or Phenylephrine HCI or any of the

other ingredients in the product.

Each caplet contains Paracetamol 500mg & Phenylephrine HCI 5mg. Contains

Potassium Sorbate as preservative.

Do not take with any other products containing Paracetamol and or

Phenylephrine Hydrochloride , or other medicines for the relief of cough

and cold, congestion or blocked nose.













Related Products